BibTeX record: journals/amai/Hegner04

download as .bib file

@article{DBLP:journals/amai/Hegner04,
  author    = {Stephen J. Hegner},
  title     = {An Order-Based Theory of Updates for Closed Database Views},
  journal   = {Ann. Math. Artif. Intell.},
  volume    = {40},
  number    = {1-2},
  pages     = {63--125},
  year      = {2004},
  url       = {http://dx.doi.org/10.1023/A:1026158013113},
  doi       = {10.1023/A:1026158013113},
  timestamp = {Wed, 18 May 2011 16:17:57 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/amai/Hegner04},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}